# SDR IXXA20131223044

- Difficulty date: December 23, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 79,037 hours, 27,898 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 113T832117
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR LOOSE.  FWD BRACKET ON MLG DOOR BROKEN.  REPLACED FWD TRUNNION DOOR HINGE FITTING & INSTALLED LT TRUNNION DOOR IAW B767 AMM 32-12-11.
